RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 115–148 (Mi msb5741)  

Interpolation et unicité des fonctions entières

A. Gelfond


Full text: PDF file (2800 kB)

Bibliographic databases:
Received: 03.02.1938
Language:

Citation: A. Gelfond, “Interpolation et unicité des fonctions entières”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 115–148

Citation in format AMSBIB
\Bibitem{Gel38}
\by A.~Gelfond
\paper Interpolation et unicit\'e des fonctions enti\`eres
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 115--148
\mathnet{http://mi.mathnet.ru/msb5741}
\zmath{https://zbmath.org/?q=an:0020.31102}


Linking options:
  • http://mi.mathnet.ru/eng/msb5741
  • http://mi.mathnet.ru/eng/msb/v46/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:162
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019